# SDR ASOA201102428

- Difficulty date: December 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N844AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7317
- Aircraft time: 29,668 hours, 26,254 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH FITTING ON RT SIDE OF AFT REAR PRESSURE BULKHEAD AT APPROX 3 O'CLOCK POSITION IS CRACKED.   DRILLED NEW ATTACH FITTING IAW SRM 51-40-11.  INSTALLED ATTACH FITTING IAW SRM 51-42-21.  REPAIR IS CLASSIFIED AS MAJOR.
